Select Page

Sudafed Decongestant Syrup 30mg/5ml Pseudoephedrine 100ml

6.25

Sudafed Decongestant Syrup is used to relive nasal congestion and the symptoms of allergies, colds and flus, including blocked sinuses, stuffy nose and catarrh. Each 5ml liquid contains 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. This liquid is non-drowsy.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 1 bottle per order.

6 in stock

SKU: 902890 Categories: , Tags: , ,

Description

Children 6-12 years one 5ml spoonful every 4-6 hours, up to a maximum of 20ml in 24 hours.Adults and children 12 years and over, take two 5ml spoonful’s every 4-6 hours. Do not exceed 40ml in any 24-hour period.. Each 5ml liquid contains 30mg pseudoephedrine hydrochloride

Do NOT follow this link or you will be banned from the site!
Share This